Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have hypothyroid and PCOS. Spotting. Worried

hi, i was diagnosed with hypothyroid n pcos 4yrs back. since then i m on hypothyroid medicine. lately i started m2tone from oct 12 n since last 2 months i see red blood spotting from 3-4 days before my period. could u tell me if it is alright? i feel very less pain n burning sensation during period after starting m2tone but is spotting to be worried about in my case?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Premenstrual spotting may be seen in some and in your case this could be due to the medication, which is ayurvedic in nature. For a proper treatment in PCOS, you need to be thoroughly evaluated by complete hormonal profile before any medication is prescribed. Also, maintenance of a healthy BMI and regular exercise are always beneficial. If you continue seeing the spotting, please discuss with your specialist on further continuation of the medication. Hope you find this information useful. Wish you good health.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor